# SDR DHL2001727601

- Difficulty date: August 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Loose
- Location: Ground Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------RIGHT PACK GROUND FAN COOLING DOOR HAS EXCESSIVE PLAY.
